# SDR AWXA960398

- Difficulty date: August 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- System (JASC): 2720 · Rudder Control System
- Part: Rt Cam Roller
- Part number: BACB10EU06
- Condition: Failed
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2294 - AIRCRAFT ARRIVED WITH FLIGHT CREW COMPLAINING OF STIFF RUDDER PEDALS.  WE CONFIRMED A TIGHT RATCHETY FEEL WHEN OPERATING PEDALS, ESPECIALLY WHEN LEFT PEDAL WAS PUSHED.  RUDDER TRIM STICKS AND IS NOT RESPONSIVE TO PILOT INPUTS.  FOUND THE SEAL BLOWN OUT OF ONE SIDE OF THE RUDDER CENTERING CAM BEARING AND REPLACED IT.  RAN THE RUDDER AND THE TRIM THROUGH SEVERAL CYCLES WITH NO NOTICEABLE BINDING IN THE SYSTEM WITH OR WITHOUT HYDRAULIC PRESSURE ON.  REMOVED AND REPLACED RUDDER TRIM CAM ROLLER.  OPERATED RUDDER TRIM ACTUATOR THROUGH SEVERAL CYCLES, OPERATIONS CHECK NORMAL.  (M)
